Periods for holomorphic maps via Lefschetz numbers
Jaume Llibre and
Michael Todd
Abstract and Applied Analysis, 2005, vol. 2005, 1-5
Abstract:
We characterise the set of fixed points of a class of holomorphic maps on complex manifolds with a prescribed homology. Our main tool is the Lefschetz number and the action of maps on the first homology group.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/608903.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/608903.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:608903
DOI: 10.1155/AAA.2005.575
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().